# SDR CA121002002

- Difficulty date: October 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 33300548
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI FOR TAKEOFF, THE CREW NOTICED A LT ENGINE FIRE WARNING INDICATION. BOTH ENGINES WERE SHUTDOWN AND PASSENGERS DEPLANED.  AS REPORTED BY MAINTENACNE THE FAULT WAS WITH THE LT FIRE BOTTLE SWITCH, THE SWITCH PUSHBUTTON, ALSO ACTS AS AN ANNUNCIATOR LIGHT. THE SWITCH IS MOUNTED INSIDE A METAL CASE, THE SPOT WELDS HOLDING THE SWITCH WITHIN THE CASE HAD FAILED ALLOWING THE SWITCH TO MOVE AROUND WITHIN THE CASE DUE TO NORMAL VIBRATIONS, CAUSING THE SWITCH WIRES TO GROUND ON THE CASE WHICH LEAD TO THE FALSE FIRE INDICATION.
